This morning I woke up at 5 am to use the restroom and get a drink of water. After trying to go back to sleep for almost an hour, I decided it was time to get up and be productive. By productive I mean writing one of the many blog posts that I've been putting off for weeks. Hello, I haven't even go tot Brooke and Harrison's 3 year update. So here I sit eating a bowl of Cinnamon Toast Crunch, reason #1 not to shop while pregnant and hungry, and writing a blog post.
Most mornings do not start this way. We are pretty routine in how our days work, and I want to make sure I remember what a typical day is like with these two before our lives drastically change in a few months.
6:00 am - I wake up to use the restroom and realize I have a lovely headache to start the day. I warmed up my neck wrap, took some Excedrin, got a cool wet washcloth for my head, and laid back down.
7:30am - Brooke and Harrison's Tot Clock turns yellow. They come running into our room screaming "It's yellow! It's yellow!" Most mornings I get up with them and get breakfast started and turn on Mickey. Robbie is already up and getting ready for work, so he handles getting their day started.
8:30am - My headache is gone, so I get up and get the kids and I dressed and ready for the day. We are out the door by 9:05.
9:15 - I am still in need of a little caffeine, so we head to Starbucks for a little coffee and bacon sammie action. There were no tables available, so we sat at the bar which the kids thought was pretty cool.
10:00am - Puppet show at our local library branch. This morning's showing is a modern retelling of Jack and the Beanstalk. The story included a whoopie cushion, and of course the fart jokes were the kids' favorite.
11:30am - We head home after the puppet show and checking out a few new books.
12:00pm - Time to get started on lunch. H and B get to work on some cottage cheese, cucumbers, and carrots, while I slice up half a watermelon. With the exception of the 6 slices I freeze, we finish the entire half. When I say we, I mean mostly them.
12:45pm - I sit down and have lunch while they play in the living room for a little while.
1:15pm - It's time for stories before bed. They each pick out on a new library book to read.
1:30pm - Time to potty before getting tucked in for naps. Harrison did an extra good job and got to pick out two M&Ms.
1:50pm - After singing songs and prayers and laying in bed with Harrison for 15 minutes, both kids are finally asleep. The dogs are already waiting in bed for me, so I join them for a nap too.
3:45pm - Brooke come in to wake me up from my nap. We lay in my bed and watch a few SYTYCD videos on You Tube.
4:00pm - Shes ready for a snack, so we get up and get a banana. She watches Super Why while I read a couple blog posts. I read Amber's blog post on Grilled Caprese Pizza, and decide I must have that for dinner tonight! I plan my grocery list and text a few girlfriends to see if they want to join for pizza..
4:15pm - Harrison is awake and joins us for a banana and the end of Super Why
5:00pm - We hit up Meijer for a quick trip to get the necessary pizza items. H and B splash in every puddle they can find on our way back out to the van.
5:45 - We pick up Jules from daycare and head home to make pizza.
6:15pm - The first pizza goes in the oven. I continue working on dinner while the kids play with Mega Tiles and dance around in the living room. Our music selection for the evening is the Kelly Clarkson and More play list from Prime Music. Alexa is always mixing it up for us.
6:30pm - Our first Auntie has arrived for dinner just in time as the first pizza came out of the oven. The pizza was everything I hoped for, and we all chow down.
7:00pm - The kids are back out to playing in the living room, and Auntie #2 shows up. More pizza consumption happens by the adults.
7:30pm - H and B hop in the bath. While they bathe, I pick up the toys in the living room. We only was their hair a couple times a week, and tonight is not a hair wash night. They basically spend 30 minutes in the tub playing with bubbles and bath toys.
8:00pm - Time to get out of the tub. Vitamins, tooth brushing, diapers, and PJs come next. We have a nightly play list that includes "Who Let the Dogs Out," "Ms New Booty," "Hey Ya," and "Uptown Funk." Harrison and Brooke have a mini dance party before bed each night. Tonight Auntie Lynn joins them to shake it like a Polaroid picture.
8:20pm - Time for nightly stories. Auntie Kim reads them a couple of the new library books we checked out. Big Bad Bubble is one of the books, and we highly enjoyed this one.
8:30pm - Stories, prayers, and songs are done. The Tot Clock has turned blue, and H and B are tucked into bed. Girl talk, cupcakes, and coffee now follow for those of us over the age of 3.
9:15pm - We call it a night early, and the girls head home. I decided to work on a quick blog post.
10:00pm - Blog post finished and I'm headed to bed. Brush my teeth, wash my face, check social media before bed.
10:30pm - I finally set down my phone and go to sleep.